Aa
A
A
A
Close
HIV - Prevention Forum
This expert forum is not accepting new questions. Please post your question in one of our medical support communities.
Avatar universal

Oral Insertive Sex with TS

Hello Experts,
I had a strictly insertive oral sex with a female who later disclosed her identity as a TS woman. Ten days after the incident I had testicular pain and burning in urethera accompanied with diarrhea(lasted 2 days). I went to the ER and initial diagnosis was given as epididymitis. I was given broad spectrum antibiotics( Rocephin/ Azithromax/Doxycycline for 2 weeks). I had fever and severe stomach issues continued and appetite loss during the whole time.

After 5 weeks, my testicular pain and urethral burning has gone away but now I have developed severe white tongue issues,  rashes/scratch marks in the arms, muscle pain and fatigue, lump in the throat, enlarged circumvallate papillae and i get bruised easily and have extreme fatigue and tiredness.

I have the following question for the respected experts and I am hoping for some insight:

1) Is HIV a possibility?
2) Are the conditions I am experiencing maybe possible symptoms of HIV?
3) Is the very initial onset of testicular pain associated with uretheral burning and diarrhea was caused by HIV?
4) CDC mentions that HIV is possible during insertive Oral sex through uretheral opening (mucous membrane). I am suspecting HIV due to that. Also the receptive partner had wiped my precum with a Dry Towel and I am suspecting that it might have cause a minute scratch on my glans penis and foreskin(I am uncircumcised). Also do my risk goes up having oral intercourse with a person from TS group.
5)If the towel had scratched my foreskin or penis a little bit and she had blood in her saliva even if it's minute, will that have caused a blood exchange, which is required for HIV? Also it was a rough oral sex.
6) Is Oraquick Oral test results valid at 9 week mark?

I am hoping to get an expert opinion on my current concerns which are affecting my life.I am earnestly requesting if I can get answers to my concerns from the experts on the forum.

Sincerely
Kenny
5 Responses
300980 tn?1194933000
MEDICAL PROFESSIONAL
Welcome to our Forum.  I'll be pleased to comment.  Having not examined you, I am not in a position to debate whether your diagnosis of epididymitis was correct or not but I will comment that this would be a most unusual complication of receipt of oral sex and the for diarrhea to accompany epididymitis is also most unusual.  Perhaps it was.  The other more general comment before I address your specific questions is to wonder whether at some point in your treatment the abdominal discomfort and stomach issues you experienced might be due to the doxycycline and/or azithromycin. Both medications are well known to cause GI upset.

As for your sore throat and continuing problems, these are not typical of any STI.  I would worry however that they might be a manifestation of a mononucleosis syndrome or other lingering viral illness (other than HIV) - such symptoms are not uncommon in these situations.

1) Is HIV a possibility?
There are no instances in which HIV has been shown to be acquired by receipt of oral sex.  Statistically it is unlikely that your partner even had HIV.  I would not worry.

2) Are the conditions I am experiencing maybe possible symptoms of HIV?
No, these are not symptoms of recently acquired HIV.

3) Is the very initial onset of testicular pain associated with uretheral burning and diarrhea was caused by HIV?
No, this would not be an expect manifestation of HIV. See above.  Did your doctor test you for STIs when you were seen initially- I hope so.  You should have been.

4) CDC mentions that HIV is possible during insertive Oral sex through uretheral opening (mucous membrane). I am suspecting HIV due to that. Also the receptive partner had wiped my precum with a Dry Towel and I am suspecting that it might have cause a minute scratch on my glans penis and foreskin(I am uncircumcised). Also do my risk goes up having oral intercourse with a person from TS group.
The CDC is typically over conservative on this topic and associated risk.  See above for my comments.

5)If the towel had scratched my foreskin or penis a little bit and she had blood in her saliva even if it's minute, will that have caused a blood exchange, which is required for HIV? Also it was a rough oral sex.
No, this does no change my assessment.

6) Is Oraquick Oral test results valid at 9 week mark?
yes, these are highly reliable at 9 weeks.

I hope my comments are helpful. EWH
Avatar universal
Thank You Very Much for addressing my concerns. Very concise. To answer your questions:

1) ER nurse took an urethral swab and tested me positive for Chlamydia and also performed Doppler Ultrasound on my left testicle and found increased blood flow to the left testicle indicating an infection and diagnosed it as epididymitis. NO blood tests performed.

2) Diarrhea was chronic after taking antibiotics as opposed to 2 day diarrhea which was couple of weeks after exposure.

I have couple of follow up questions:

1) How long side effects of antibiotics last? It's been 7 weeks after stopping antibiotics and I still have white tongue and GI issues.

2) Read that TS group have high incidence of HIV as compared to other groups. Will that put me at an additional risk?

3) I have read that onset of enlarged circumvalliate papillae is also indicative of HIV infection. Is that accurate? Does it signify anything in regards to HIV.

4) If this is low risk/no risk, is testing recommended for this exposure? Oraquick 9 week negative( Assuming it's not a false negative)?

Thanks for your time and I will cease the discussion after your response.

Regards
Kenny
300980 tn?1194933000
MEDICAL PROFESSIONAL
thanks for the clarifications. hard to argue withthe epididymitis diagnosis with this infomation.

1) How long side effects of antibiotics last? It's been 7 weeks after stopping antibiotics and I still have white tongue and GI issues.
Typically the GI side effects should go away with cessation of antibiotics. The exception is a problem called C. dificile diarrhea which can persist.

2) Read that TS group have high incidence of HIV as compared to other groups. Will that put me at an additional risk?
Relatively high but that does not change thatyour only expsoure was receipt of oral and thus not associated with known risk.  I would not worry about HIV.

3) I have read that onset of enlarged circumvalliate papillae is also indicative of HIV infection. Is that accurate? Does it signify anything in regards to HIV.
No, this is a non-specific finding and an overstatement

4) If this is low risk/no risk, is testing recommended for this exposure? Oraquick 9 week negative( Assuming it's not a false negative)?
If your 9 weeks Oraquick is negative, I see no need for further testing

Take care. EWH
Avatar universal
Dear Sir,
Thank You Very Much for your prompt responses. Much Appreciated.
300980 tn?1194933000
MEDICAL PROFESSIONAL
Glad to help. EWH
Didn't find the answer you were looking for?
Ask a question
Popular Resources
These tips can help HIV-positive women live a long, healthy life.
Despite the drop in new infections, black women are still at a high risk for HIV, the virus that causes Aids.
What are your HIV treatment options, and how do you choose the right one? Our panel of experts weighs in.
Learn the truth behind 14 common misconceptions about HIV.
Can HIV be transmitted through this sexual activity? Dr. Jose Gonzalez-Garcia answers this commonly-asked question.
A breakthrough study discovers how to reduce risk of HIV transmission by 95 percent.